Weak solutions to stochastic porous media equations


A stochastic version of the porous medium equation is studied. The corresponding Kolmogorov equation is solved in a space \(L^{2}(H, \nu)\) where ν is an invariant measure. Then a weak solution, that is a solution in the sense of the corresponding martingale problem, is constructed.

This is a preview of subscription content, access via your institution.

Author information



Corresponding authors

Correspondence to Giuseppe Da Prato or Michael Röckner.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Da Prato, G., Röckner, M. Weak solutions to stochastic porous media equations. J.evol.equ. 4, 249–271 (2004). https://doi.org/10.1007/s00028-003-0140-9

Download citation

Mathematics Subject Classification (2000):

  • 76S05
  • 35J25
  • 37L40